# SDR SWAA2015041738644

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 42,688 hours, 19,787 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 92.7, 2ND & 3RD STRINGER AFT LOWER PORTION CRACKED.  REPAIRED RIB IAW SRM.
